# SDR SWIA201439699

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,401 hours, 27,753 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG WOULD NOT RETRACT.  ADJUSTED NOSE GEAR CENTERED/EXTENDED PROX SENSOR IAW AMM. SWUNG GEAR MULTIPLE TIMES. ALL CHECKS GOOD.
